| Catalog Number |
PTA5-35-80-5-4.0 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/24/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The reported information indicated that when using an advance 35 lp balloon for dilation the pressure didn't go higher than 6 atm and seemed to leak.The balloon went in normally through 6 f introducer.A section of the device did not remain in the patient, no additional procedures were required and the patient did not experience and adverse effects related to the issue.